How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Khizra Naz Your Own Question
Khizra Naz
Khizra Naz, Doctor
Category: Medical
Satisfied Customers: 4605
Experience:  GP
108331350
Type Your Medical Question Here...
Khizra Naz is online now

I recently had botox injections in my brows as its my best

Customer Question

Hello, I recently had botox injections in my brows as its my best friends wedding in 2 weeks. I've had the same treatment many times but this time, it has caused me to have one eyelid that is drooping quite badly! I am devastated. I have done some research and apparently IOPIDINE eye drops (Apraclonidine 5 mg as hydrochloride) can fix this as a temporary solution. Is this something I can be prescribed? I have lived overseas for 8 years so I no longer have a local NHS doctor. Please help :-)
JA: How long have you been using eye drops? Has it helped at all?
Customer: I havent used them, I am wanting a prescription
JA: Got it. Have you used anything besides eye drops for this?
Customer: I have not used eye drops
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: No
Submitted: 11 days ago.
Category: Medical
Expert:  Khizra Naz replied 11 days ago.

This is Dr. Naz.

I have over 10 years of experience.

I’d be happy to assist you. My goal is to provide you with excellent service.

Please ignore if you do not want a phone call. We can continue our discussion over the chat.

I am offering information only and do not intend to establish, nor should my response be taken as establishing a doctor-patient relationship.

I'm sorry you are having this issue. I will do my best to help you.

I’d love to understand more about the situation. Please allow me to be of assistance.

I appreciate you taking the time to ask your question.

Expert:  Khizra Naz replied 11 days ago.

can you send me a photo?

Customer: replied 11 days ago.
of course! Thank you so much for the quick response. I will send in 1 minute
Customer: replied 11 days ago.
if you can help without calling it would be great as my neices are sleeping in the next room :-)
Customer: replied 11 days ago.
Please see attached. I can send you a pic of what they normally look like, which is even!
Customer: replied 11 days ago.
do you need a pic of them normally?
Expert:  Khizra Naz replied 11 days ago.

Unfortunately we will not be able to issue medications here. Drooping of eyelids can be long lasting complication, I would advise you to get it checked at optician as soon as possible.

That would help you a lot in this case.

Customer: replied 11 days ago.
this has been caused by botox though? https://www.realself.com/question/serbia-rs-eyelid-drops-after-botox-injected-iopidine-eye-drops-good-solution
Customer: replied 11 days ago.
also: https://pubmed.ncbi.nlm.nih.gov/15748550/
Expert:  Khizra Naz replied 11 days ago.

This is for ocular pressure.

Customer: replied 11 days ago.
The medication?
Expert:  Khizra Naz replied 11 days ago.

yes, iopidine is used for increase intraocular pressure.

Customer: replied 11 days ago.
If it's not something you are willing to prescribe, I understand. I do believe that it has been used to treat this though based on my research. All good, have a lovely day.
Expert:  Khizra Naz replied 11 days ago.

This would only be prescribed by opthamologist privately after seeing you and assessment. Unfortunately we cannot do this.